# SDR CALA2024011700121

- Difficulty date: January 13, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 69,099 hours, 24,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 188022
- Condition: Inoperative
- Location: M1674
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHT BATTERY PACK M1674 OPS CHECK FAILS (REF AAR NR 99994957) REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1674 IAW B737 AMM 33-51-06-960-805 OPS CHECK GOOD (WORK ACCOMPLISHED BY V93749 5 AND AAR QC V935540).
